Electron. J. Diff. Equ., Vol. 2015 (2015), No. 256, pp. 1-11.

Controllability of neutral stochastic integro-differential systems with impulsive effects

Abbes Benchaabane

This article concerns the complete controllability for nonlinear neutral impulsive stochastic integro-differential system in finite dimensional spaces. Sufficient conditions ensuring the complete controllability are formulated and proved under the natural assumption that the associated linear control system is completely controllable. The results are obtained by using the Banach fixed point theorem. A numerical example is provided to illustrate our technique.

Submitted June 15, 2014. Published October 2, 2015.
Math Subject Classifications: 93B05, 93E03, 37C25.
Key Words: Complete controllability; fixed point theorem; stochastic neutral impulsive systems.

Show me the PDF file (210 KB), TEX file, and other files for this article.

Abbes Benchaabane
Laboratoire LAMED, 8 May 1945 University
BP401, Guelma 24000, Algeria
email: abbesbenchaabane@gmail.com

Return to the EJDE web page